MathSciNet Relay Station
MathSciNet bibliographic data
MR1866036 (2002h:58023) 58E20 (28A80)
Strichartz, Robert S. Harmonic mappings of the Sierpinski gasket to the circle. Proc. Amer. Math. Soc. 130 (2002), no. 3, 805–817 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement